RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 5(383), Pages 195–196 (Mi umn9238)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A homotopy classification of three-component singular links of graphs

V. M. Nezhinskii, Yu. V. Maslova

Herzen State Pedagogical University of Russia

DOI: https://doi.org/10.4213/rm9238

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:5, 976–977

Bibliographic databases:

MSC: 57M25, 05C10
Presented: I. A. Dynnikov
Accepted: 08.08.2008

Citation: V. M. Nezhinskii, Yu. V. Maslova, “A homotopy classification of three-component singular links of graphs”, Uspekhi Mat. Nauk, 63:5(383) (2008), 195–196; Russian Math. Surveys, 63:5 (2008), 976–977

Citation in format AMSBIB
\Bibitem{NezMas08}
\by V.~M.~Nezhinskii, Yu.~V.~Maslova
\paper A homotopy classification of three-component singular links of graphs
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 5(383)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9238}
\crossref{https://doi.org/10.4213/rm9238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2484039}
\zmath{https://zbmath.org/?q=an:1177.57005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..976N}
\elib{http://elibrary.ru/item.asp?id=20425157}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 5
\pages 976--977
\crossref{https://doi.org/10.1070/RM2008v063n05ABEH004569}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264244400009}
\elib{http://elibrary.ru/item.asp?id=13582199}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649117313}


Linking options:
  • http://mi.mathnet.ru/eng/umn9238
  • https://doi.org/10.4213/rm9238
  • http://mi.mathnet.ru/eng/umn/v63/i5/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:221
    Full text:73
    References:28
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019